Hi, I posted a few times my Patch and his problems with UTI's and now a staph infection. He is hard to give pills to, near impossible. I started him on transdermal gel Baytril, because his staph infection is pretty bad and apparenly Baytril is the very best medication for this. I put it on the inside tip of his ear. It has been working out very well. My concern is about once a day he has an accident. Its about a week that its been going on. He's been on the Baytril now for about 2 weeks, we still have another 4 weeks to go. Like yesterday morning waking up I felt very warm and wet. He must have been near me and pee peed on me and the bed. the other day I saw him do it in front of me and he looks surprised himself. Its not like he's losing control all day its once a day. I called the doctor and he said it isn't likely its the Baytril its more the infection doing this, the only thing I don't understand is he never had accidents before this. I got a second opinion and they said the same thing, highly unlikely its the Baytril. I am to continue the Baytril. He eats fine, he acts the same as he always did. Has anyone experienced this type of thing before or any thoughts? Thanks.
post #1 of 7
7/25/09 at 5:09am